Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Invariant imbedding and random walk


Author: Richard Bellman
Journal: Proc. Amer. Math. Soc. 13 (1962), 251-254
MSC: Primary 60.66
DOI: https://doi.org/10.1090/S0002-9939-1962-0137163-8
MathSciNet review: 0137163
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman and R. Kalaba, Random walk, scattering and invariant imbedding-- I: one-dimensional case, Proc. Nat. Acad. Sci. U. S. A. 43 (1957), 930-933.
  • [2] -Invariant imbedding, random walk and scattering--II: discrete versions, J. Math. Mech. 9 (1960), 411-420. MR 0111077 (22:1941)
  • [3] R. Bellman, R. Kalaba and G. M. Wing, Invariant imbedding and mathematical physics--I: particle processes, J. Math. Phys. 1 (1960), 280-308. MR 0116554 (22:7339)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.66

Retrieve articles in all journals with MSC: 60.66


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0137163-8
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society